# SDR 20000925SH004

- Difficulty date: September 11, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 22840302
- Condition: Damaged
- Location: Video Unit
- Component: Video Disk Box
- Component part number: 176421CY767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY RETURNED FOR REPAIR AFTER REPORTED THAT UNIT WAS SMOKING DURING FLIGHT SEGMENT.  DURING TEAR-DOWN, FOUND ''SCORCHED & MELTED'' CAPACITORS AND COMPONENTS WITHIN POWER SUPPLY.  INVESTIGATION OF ROOT CAUSE STILL ONGOING.  A NIC MFG CAPACITOR IS SUSPECTED.  FINAL FIX STILL BEING WORKED.  AS A PRECAUTION, NIC CAPACITORS HAVE BEEN PURGED FROM REPAIR STATION STOCK AND COORDINATED PRODUCTION.  AIRLINE AND BOEING COORDINATION ONGOING.  (X)
